MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS O C-SECTION PROTECTOR - RETRACTOR; INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC

APPLIED MEDICAL RESOURCES ALEXIS O C-SECTION PROTECTOR - RETRACTOR; INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC
Model Number G6313
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: open myomectomy.Event description: account manager was present during the procedure.During the procedure, the surgeon and nurse both noticed that the polyurethane at the bottom of the unit was ripped.They removed the ripped device and completed the surgery with a second unit.Photo will be provided.Additional information provided by [name] on 06feb2026 via email: open myomectomy.No other disposables, blunt instrumentation only.Separated from the film itself.No other instruments used during insertion.During the procedure, richardson retractor and various clamps, cautery but it remained in its protective holder unless active in the surgeons hand, none used on the alexis retractor.As for particulation - not that was visible or identified.Immediately upon the visualization of the separation of the film of the alexis, it was removed and replaced with a new alexis retractor.Intervention: used another unit to complete the surgery.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.

Brand Name
ALEXIS O C-SECTION PROTECTOR - RETRACTOR
Common Device Name
INSTRUMENT, MANUAL, SPECIALIZED OBSTETRIC-GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24531998
Report Number2027111-2026-00424
Device Sequence Number10372203
Product Code KNA
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K062907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6313
Device Catalogue Number101478551
Device Lot Number1563925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RICHARDSON RETRACTOR; VARIOUS CLAMPS, CAUTERY
Patient SexUnknown